Table of Contents
Texture
Volume 2 (1975), Issue 1, Pages 57-66
http://dx.doi.org/10.1155/TSM.2.57

Program for Calculation of Augmented Jacobi Polynomials

Research and Technology, Armco Steel Corporation, Middletown, Ohio 45043, USA

Received 26 September 1975

Copyright © 1975 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter R. Morris, “Program for Calculation of Augmented Jacobi Polynomials,” Texture, vol. 2, no. 1, pp. 57-66, 1975. doi:10.1155/TSM.2.57